Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 892475, 6 pages
Research Article

Impulsive Boundary Value Problems for Planar Hamiltonian Systems

Department of Mathematics, Middle East Technical University, 06800 Ankara, Turkey

Received 3 September 2013; Accepted 24 October 2013

Academic Editor: Josef Diblik

Copyright © 2013 Zeynep Kayar and Ağacık Zafer. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zeynep Kayar and Ağacık Zafer, “Impulsive Boundary Value Problems for Planar Hamiltonian Systems,” Abstract and Applied Analysis, vol. 2013, Article ID 892475, 6 pages, 2013. doi:10.1155/2013/892475